Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Tightness, pain in hands and fingers due to excessive typing, writing. Treatment?

Hello, I am a college student and a few nights ago I was typing and writing a lot for homework, and suddenly my hand and fingers started feeling tight and hurting. So I figured it must be because I was doing it a lot, so I stopped and now a few days later I am still sore and hurt especially when typing or writing or using my right hand. I was wonder why this could be?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
excessive use of keyboard can lead to carpal tunnel syndrome. but relax it does not develop so quickly. it must be a fatigue. the common causes are wrongly positioned fingers. be wary next time search images for appropriate position of hands. simple massage with mustard oil or mahanarayana taila will be beneficial for you. it may need oral painkillers for which u may consult a doctor.
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor